Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Have sneezing, runny nose. Using LCZ Mont. Any side effects? Permanent cure?

I am 22 years old. One day in every week, I have a flowing nose and sneezing most of the time on that day. I am a student and find very hard to concentrate on things on that day. I am presently using LCZ Mont in such situations. That too, sometimes does not come to any help. Suggest me a permanent solution for this disease. Also, does LCZ Mont have any side effects? Or should I use some other medicine instead of LCZ Mont?
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  1180
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, Aditya,
Thanks for query.
It seems that you are having allergic rhinitis.
Try to identify the allergen like dust,atmosphere,some cosmetics, duo spray etc and avoid it.
LCZ Mont is good anti histamine and does not have much side effects.
You can take as and when required.
Another possibility is having sinusitis or Deviated Nasal Septum(DNS).
Ok and bye.
Answered: Wed, 8 Aug 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor